# SDR AALA202405158785

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 12,020 hours, 3,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L BOARDING DOOR GUST LOCK IS NOT ENGAGING. DOOR MOVES FREELY AFTER OPENING. LUBRICATION OF THE TELESCOPIC ARM ON 1L BOARDING DOOR PER AMM 12-22-52.
